| Model Number |
ZXT150 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Gender/sex: unknown, information not provided.Date of event: unknown, information not provided.If implanted, give date: unknown, information not provided.If explanted, give date: not applicable lens has not been explanted.(b)(4).Attempts were made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zct150 23.0 diopter lens rotated post operatively in the patient¿s eye.Initially it was planned to explant the lens.However thru follow-up the customer explained that they decided to reposition the lens instead.
Additional Manufacturer Narrative
Describe event or problem: this section referenced the reported lens as a zct150 but it should be zxt150.Model #: indicated zct150 but it should be zxt150.In the initial report narrative for the investigation codes was inadvertently not provided.It is now provided in this follow-up report.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.